RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 20, Issue 2  


The relationship between the level of affinity and cryptographic parameters of Boolean functions
M. L. Buryakov
3
Testing numbers of the form $N=2kp_1^{m_1}p_2^{m_2}\cdots p_n^{m_n}-1$ for primality
E. V. Sadovnik
15
Theorems on the nonexistence of consistent sequences of criteria in some discrete problems
A. A. Grusho, N. A. Grusho, E. E. Timonina
25
On approximation with given accuracy of functions of $k$-valued logic by polynomials
S. N. Selezneva
32
On the complexity of decoding Boolean cube splitting into cube faces
V. V. Osokin
46
Malcev rings
D. A. Tuganbaev
63
On the complexity of construction of complete and complete bipartite graphs
D. V. Zaitsev
82
Minimality and deadlockness of multitape automata
R. I. Podlovchenko, V. E. Khachatryan
100
Parallel embeddings of octahedral polyhedra
L. G. Babat, A. A. Fridman
122
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019